Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 793848, 9 pages
Research Article

The Bolzano-Poincaré Type Theorems

College of Science, Cardinal Stefan Wyszyński, University in Warsaw, ul. Dewajtis 5, 01-815 Warszawa, Poland

Received 24 February 2011; Revised 7 May 2011; Accepted 30 May 2011

Academic Editor: Giuseppe Marino

Copyright © 2011 Przemysław Tkacz and Marian Turzański. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Przemysław Tkacz and Marian Turzański, “The Bolzano-Poincaré Type Theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 793848, 9 pages, 2011. doi:10.1155/2011/793848